# SDR HEEA060051

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 473205
- Condition: Failed
- Location: Engine
- Component: Kidde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAME DETECTOR SHORTS OUT INTERMITTENTLY CAUSING FIRE LIGHT TO COME ON.
